Home > Groups > Acitretin and Erection Problems > hi I have had a problem with getting erection for ...

hi I have had a problem with getting erection for ...

  • hi I have had a problem with getting erection for the last 12 months slowly getting worse now none at all I have tried the usual things a pump herbs but nothing and after reading about the acetretin on line I have stropped taking them to see if it improves this only started after they increased the drug

    Post created 2 years 1 month ago

Comments

  • Hi there,

    Hi there,
    I have also been having problems with getting an erection. I also take the same drug but I am also taking Verapamil so I'm not sure what's causing the problem. If I do get an erection it goes away very quickly.

    2 years 1 month ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes